# SDR UPS202759

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162255A
- Condition: Corrosion
- Location: Nr 3 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND NR 3 K-FLAP O/B HINGE O/B LUG UPPER AND LOWER BOLT HOLES HAVE PITTING AROUND O/B SIDE.  REPLACED K-FLAP PER MM 27-81-00.
